Table of Content

Open Access iconOpen Access

ABSTRACT

Numerical solutions of time-space fractional advection--dispersion equations

Xia Yuan1, Wu Jichun2, Zhou Luying3

Department of Hydrosciences, Nanjing University, Jiangsu, China; e-mail: xiayuan82@gmail.com
Department of Hydrosciences, Nanjing University, Jiangsu, China
Department of Hydrosciences, Nanjing University, Jiangsu, China

The International Conference on Computational & Experimental Engineering and Sciences 2009, 9(2), 117-126. https://doi.org/10.3970/icces.2009.009.117

Abstract

This paper establishes a difference approximation on time-space fractional advection-dispersion equations. Based on the difference approximation an ideal numerical example has been solved, and the result is compared with the one of the rigorous time fractional advection-dispersion equation and the rigorous space fractional advection-dispersion equation respectively. The results show: when time fractional order parameter γ=1 or space fractional order parameter α=2, the numerical calculation result of the time-space fractional advection-dispersion equations is in accordance with that of the rigorous time fractional advection-dispersion equation or the rigorous space fractional advection-dispersion equation. The variation law of the result with parameter is also similar to them, that is when γ is smaller, diffusion is slower; when α is smaller, diffusion is faster. The simulation calculation for a practical example indicates that time-space fractional advection-dispersion equations can simulate the skewness and the tail of anomalous diffusion. This paper provides a efficient tool for the research of fractional advection-dispersion equations.

Keywords


Cite This Article

APA Style
Yuan, X., Jichun, W., Luying, Z. (2009). Numerical solutions of time-space fractional advection--dispersion equations. The International Conference on Computational & Experimental Engineering and Sciences, 9(2), 117-126. https://doi.org/10.3970/icces.2009.009.117
Vancouver Style
Yuan X, Jichun W, Luying Z. Numerical solutions of time-space fractional advection--dispersion equations. Int Conf Comput Exp Eng Sciences . 2009;9(2):117-126 https://doi.org/10.3970/icces.2009.009.117
IEEE Style
X. Yuan, W. Jichun, and Z. Luying "Numerical solutions of time-space fractional advection--dispersion equations," Int. Conf. Comput. Exp. Eng. Sciences , vol. 9, no. 2, pp. 117-126. 2009. https://doi.org/10.3970/icces.2009.009.117



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1266

    View

  • 897

    Download

  • 0

    Like

Share Link